# SDR SWAA2015070941596

- Difficulty date: June 24, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 35,666 hours, 20,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK, INBD FLANGE, AFT FASTENER CRACKED, BS 727B, LBL 45.5.  REPAIRED FLANGE IAW EA.
